Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TennisDiva

Septra causing insomnia?

I started taking Septra in mid-July. I'm seeing a new derm, and she prescribed me the Septra in addition to Clindamicyn and Tazorac. I am SO pleased with the results! I can't believe how clear my skin has gotten!

Around the same time I started taking the Septra, I started having difficulty falling asleep at night. At the time, I thought it was just my "body clock" that was screwed up because I had also just started working evenings for my summer job, wouldn't get home until 10:30 or 11 pm, wouldn't be tired until 2 am... you get the picture. :) But now I've been back at school for 5 weeks and am still having difficulty sleeping. Most nights I get in bed at 1am, fall asleep around 2:30am. Last night I couldn't sleep until 6am. Not cool.

I'm wondering if the Septra could be contributing to (or even causing) my insomnia. Has anyone else either had or heard of this happening?

Any feedback would be greatly appreciated! Hope all of you have a fun and restful weekend! :)

Share this post


Link to post
Share on other sites

I have written many hundreds of Rx's for Septra, and I've yet to hear anyone mention this type of problem.

Of course, this has no bearing on your particular case whatsoever....

Share this post


Link to post
Share on other sites

i started taking septra too.

im having insomnia problems!!!!!!!! i do not know why?

haha...

anyway for those who are taking septra, do u get headaches or abominal pains?

they were mild, im just wondering does that means im allergic to it, or its just one of the side effects?

Share this post


Link to post
Share on other sites

i'm on trimethoprim, which is the same right?

anyhow, it has made me feel really hot... and sweat loads! i'm not imagining this, it's been really bad. also, it did affect my sleeping to start with as well. i used to wake up v early, 5 am or so, and then not be able to sleep.

anyhow, i'm getting more used to them now i think.

tim

Share this post


Link to post
Share on other sites

is there anyone else on Septra?

can share your experience?

i do not know what to do with my sleep.

i now sleep at 5am and wake up at 3pm.

Share this post


Link to post
Share on other sites

I've gotten some abdominal pain as well. I think it's just a side effect, not an allergic reaction. I asked my derm about it and she said not to worry about it, but if they get stronger or more frequent she'll take me off the Septra.

Slash - you're sleeping from 5am to 3pm??? Do you work nights or something?

Any girls out there - pm me if you're on or have been on Septra and have had some, uh, female issues that you believe to be side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×